# SDR ZZDA2008185

- Difficulty date: December 16, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N930AT
- Make and model: Boeing 717-200
- Aircraft serial: 55072
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROW 22DEF E-PATH LIGHTS INOP (BROKEN WIRE).  RE-TERMINATED 1 EA PIN SOCKET ON THE FLOOR SIDE ELECTRICAL CONNECTOR PER SWPM 20-20, WDM 33-51-14, OPS CHECK GOOD IAW AMM 33-51-00 SEAT ROW 22DEF.
